# SDR FDEA201103050855

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 65196854542
- Condition: Damaged
- Location: Nr 3 Nacele
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL DENTED AT 4:00 POSITION ON EXTERIOR SKIN CUT OUT DAMAGE ON NR 3 ENGINE NOSE COWL EXTERIOR SKIN AT 4:00 POSITION IAW SRM, REV 103, 51-10-1. FABRICATED FILLER AND 4 DOUBLERS IAW IAW SRM 54-30-3, FIG 2.  INSTALLED DOUBLERS AND FILLER IAW SRM 54-30-3, FIG 2.
